See Alike in...

Alike App

Browser

EDSdancer

466d

I got a rash on my thigh last night for no reason and now I’m wondering if I might have MCAS. I also broke out in full body hives in high school when I got a cold that the rest of my friends had with no rash. Does anyone know if this could be MCAS or if it’s just an EDS thing?

Top reply
    • EmeraldMosaic

      190d

      I don't know anything about MCAS, but from my background as a nurse and what I know about EDS, I don't think it has anything to do with EDS.

    • EmeraldMosaic

      190d

      I don't know anything about MCAS, but from my background as a nurse and what I know about EDS, I don't think it has anything to do with EDS.

    • BookGeekOnline

      190d

      I don't think I have MCAS, but I do have lots of allergies and sensitive skin. I always attributed it to just general EDS body-doesn't-work-ness

    • Teeoo

      451d

      I constantly am covered in sudden rashes and allergic reactions without knowing why

    • Yuley

      466d

      I was always told don't scratch, but that's hard to do. I anly recently learned I have EDS, but I really should have been evaluated years ago.

    • LaurenRomero

      466d

      No one ever figured out mine

      • EDSdancer

        466d

        @LaurenRomero 😥 story of our lives

        • LaurenRomero

          459d

          @EDSdancer it really is the story of EDS life just so irritating

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion